MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC
Catalog Number TSTW1GG325015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/25mm blister 3 us broke during use.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Customer not returning.Product not received at investigation site.Lot number listed is incorrect for the sku.

Brand Name
WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20200517
Report Number2320721-2024-00056
Device Sequence Number20728795
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3250151
UDI-PublicD716TSTW1GG3250151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTSTW1GG325015
Device Lot Number0000395177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/12/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown